# SDR SIMA200935802

- Difficulty date: December 22, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 12,621 hours, 11,166 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Switch
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4376 DURING CLIMBOUT THE CREW REPORTED FUEL QUANTITY INDICATION WENT TO ZERO AND DASHES ON EICAS AND MULTI FUNCTION DISPLAY.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO ORD WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND REFUEL POWER SELECT SWITCH IN CENTER POSITION.  RE-SET SWITCH.  PERFORMED OPERATIONAL CHECK OF FUEL QUANTITY INDICATION PER EMB-145 MM 28-41-00.  NO PARTS REMOVED OR REPLACED.  OPERATIONAL CHECK OF ALL INDICATIONS WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
